# SDR CA131002003

- Difficulty date: October 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 3,373 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 663400359
- Condition: Cracked
- Location: Elevator
- Part time: 3,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SCHEDULED INSPECTION RT ELEVATOR OTBD HINGE POINT INNER HINGE ASSEMBLY FOUND CRACKED.  REPLACEMENT HINGE BRACKET WAS OBTAINED, IT COMES PREDRILLED AND AT INSTALLATION IT HAS BEEN DETERMINED THAT THE ORIGINAL INSTALLATION WAS MISS POSITIONED, MFG IS TO PROVIDE A UNDRILLED BRACKET SO THAT THE CORRECT POSITION OF THE BRACKET IN RELATION TO THE HINGE BEARING CAN BE ATTAINED.
